# SDR USAA2013050800005

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,387 hours, 15,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACKED EXIT LENS ABOVE 841 DOOR ENTRANCE.  REPLACED EXIT LENS ABOVE 841 DOOR ENTRANCE IAW A321 AMM 35-51-16-400-001-A.
